RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2009, Volume 9, Issue 4, Pages 70–75 (Mi vngu194)  

About regular S-posets

M. A. Pervukhin

Vladivostok State University of Economics and Service

Abstract: The concept of regular S-poset is generalization of the concept of regular S-set. The description of monoids S with axiomatizable, complete and model complete classes of regular S-posets were considered in the papers of E. V. Ovchinnikova and A. A. Stepanova. The similar questions for partially ordered monoids and S-posets were investigated in this work. The main result of the work is a description of partially ordered monoids S with axiomatizable class of regular S-posets. Besides we prowed that there does not exist S-posets with complete or model complete classes of regular S-poset.

Keywords: pomonoids, S-poset, regular S-poset, theory, axiomatisability, completeness and model completeness.

Full text: PDF file (210 kB)
References: PDF file   HTML file
UDC: 510.67:512.56
Received: 05.06.2009

Citation: M. A. Pervukhin, “About regular S-posets”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 9:4 (2009), 70–75

Citation in format AMSBIB
\Bibitem{Per09}
\by M.~A.~Pervukhin
\paper About regular S-posets
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2009
\vol 9
\issue 4
\pages 70--75
\mathnet{http://mi.mathnet.ru/vngu194}


Linking options:
  • http://mi.mathnet.ru/eng/vngu194
  • http://mi.mathnet.ru/eng/vngu/v9/i4/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:104
    Full text:43
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019